# SDR DALA13010845650

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,922 hours, 12,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 617-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE BS 617 & 619 FOUND TWO DENTS BETWEEN S15-17L.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-30-01.
